Bauso, D., Giarré, L. and Pesenti, R. (2010) Robust control of uncertain multi-inventory systems via Linear Matrix Inequality. International Journal of Control, 83 (8). pp. 1727-1740. ISSN 0020-7179
Abstract
We consider a continuous time linear multi inventory system with unknown demands bounded within ellipsoids and controls bounded within ellipsoids or polytopes. We address the problem of "-stabilizing the inventory since this implies some reduction of the inventory costs. The main results are certain conditions under which "-stabilizability is possible through a saturated linear state feedback control. All the results are based on a Linear Matrix Inequalities (LMIs) approach and on some recent techniques for the modeling and analysis of polytopic systems with saturations.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 Taylor & Francis. This is an author produced version of a paper subsequently published in International Journal of Control. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | math.OC; math.OC; math.DS; 93Cxx;93xx |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Sep 2015 11:28 |
Last Modified: | 21 Mar 2018 11:56 |
Published Version: | http://dx.doi.org/10.1080/00207179.2010.491131 |
Status: | Published |
Publisher: | Taylor & Francis |
Refereed: | Yes |
Identification Number: | 10.1080/00207179.2010.491131 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:89762 |